Approximation by Some Baskakov–Kantorovich Exponential-Type Operators

Abstract

In the present paper, we propose the modification of the Baskakov–Kantorovich operators based on \(\mu \)-integral. Such operators are connected with exponential functions. We estimate moments and establish some direct results in terms of modulus of continuity.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Abel, U., Gupta, V., Ivan, M.: On the rate of convergence of Baskakov–Kantorovich–Bézier operators for bounded variation functions. Rev. Anal. Numér. Théor. Approx. 31(2), 123–133 (2002)

    MATH  Google Scholar 

  2. 2.

    Acar, T., Aral, A., Rasa, I.: Positive linear operators preserving \(\tau \) and \(\tau ^2\). Constr. Math. Anal. 2(3), 98–102 (2019)

    MathSciNet  MATH  Google Scholar 

  3. 3.

    Acar, T., Mursaleen, M., Deveci, S.N.: Gamma operators reproducing exponential functions. Adv. Differ. Equ. 2020, 423 (2020)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Aral, A., Limmam, M.L., Ozsarac, F.: Approximation properties of Sz.szMirakyan–Kantorovich type operators. Math. Methods Appl. Sci. 42(16), 5233–5240 (2019)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Aral, A., Otrocol, D., Rasa, I.: On approximation by some Bernstein–Kantorovich exponential-type polynomials. Periodica Mathematica Hungarica (2019). https://doi.org/10.1007/s10998-019-00284-3

    MathSciNet  Article  MATH  Google Scholar 

  6. 6.

    Aral, A., Acar, T., Cardenas-Morales, D., Garrancho, P.: Szász–Mirakyan type operators which fix exponentials. Results Math. (2017). https://doi.org/10.1007/s00025-017-0665-9

    Article  MATH  Google Scholar 

  7. 7.

    Bodur, M., Yilmaz, O.G., Aral, A.: Approximation by Baskakov–Sz.szStancu operators preserving exponential functions. Constr. Math. Anal. 1(1), 1–8 (2018)

    MathSciNet  MATH  Google Scholar 

  8. 8.

    Boyanov, B.D., Veselinov, V.M.: A note on the approximation of functions in an infinite interval by linear positive operators. Bull. Math. Soc. Sci. Math. Roum. 14(62), 9–13 (1970)

    MathSciNet  MATH  Google Scholar 

  9. 9.

    Gupta, V., Agarwal, R.P.: Convergence Estimates in Approximation Theory. Springer, Cham (2014)

    Google Scholar 

  10. 10.

    Gupta, V., Agrawal, G.: Approximation for modification of exponential type operators connected with \(x(x+1)^2\). Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A. Matemáticas RACSAM 114, 158 (2020). https://doi.org/10.1007/s13398-020-00889-1

    MathSciNet  Article  MATH  Google Scholar 

  11. 11.

    Gupta, V., Aral, A.: A note on Szász–Mirakyan–Kantorovich type operators preserving \(e^{-x}\). Positivity 22(2), 415–423 (2018)

    MathSciNet  Article  Google Scholar 

  12. 12.

    Yilmaz, O., Gupta, V., Aral, A.: On Baskakov operators preserving exponential function. J. Numer. Anal. Approx. Theory 46(2), 150–161 (2017)

    MathSciNet  MATH  Google Scholar 

  13. 13.

    Holhoş, A.: The rate of approximation of functions in an infinite interval by positive linear operators. Stud. Univ. Babes-Bolyai Math. 55(2), 133–142 (2010)

    MathSciNet  MATH  Google Scholar 

  14. 14.

    Ozsarac, F., Acar, T.: Reconstruction of Baskakov operators preserving some exponential functions. Math. Methods Appl. Sci. 42, 5124–5132 (2019)

    MathSciNet  Article  Google Scholar 

  15. 15.

    Pǎltǎnea, R.: A note on Bernstein-Kantorovich operators. Bull. Univ. Transilv. Brasov Ser. III 6(55–2), 27–32 (2013)

    MATH  Google Scholar 

  16. 16.

    Zhang, C., Zhu, Z.: Preservation properties of the Baskakov–Kantorovich operators. Comput. Math. Appl. 57(9), 1450–1455 (2009)

    MathSciNet  Article  Google Scholar 

Download references

Acknowledgements

The authors are thankful to the reviewers for helpful suggestions which lead to essential improvement of the manuscript.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Ali Aral.

Ethics declarations

Conflict of interest

The authors declare that they have no conflict of interest.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Communicated by Hossein Mohebi.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Ozsarac, F., Gupta, V. & Aral, A. Approximation by Some Baskakov–Kantorovich Exponential-Type Operators. Bull. Iran. Math. Soc. (2021). https://doi.org/10.1007/s41980-020-00513-3

Download citation

Keywords

  • Modified Baskakov operators
  • Linear positive operators
  • \(\mu \)-Differential
  • \(\mu \)-Integral
  • Modulus of continuity

Mathematics Subject Classification

  • 41A25
  • 41A30